# SDR AALA201505129019

- Difficulty date: May 6, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 65,862 hours, 23,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 143N534010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION ON FWD CARGO COMPARTMENT FLOOR SUPPORT SIDE PANEL TIE DOWN FITTING BETWEEN STATION 640 & 840 AT RBL 22.50.  REPLACED TIE DOWN FITTING IAW SRM 51-40-02.
